# SDR ASAA2019103091175

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 45,597 hours, 13,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H OVERWING FLOOR EXIT SIGN COVER MISSING. GROUNDED - YES. FOUND WHOLE RECEPTICAL BROKEN, REPLACED WHOLE RECEPTICAL PER AMM 33-51-01 OPS CHECK GOOD.
